# SDR MALA000266

- Difficulty date: April 3, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N79XJ
- Make and model: Saab SF340A
- Aircraft serial: 079
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Module
- Part number: 44730501
- Part serial: A00202
- Condition: Failed
- Location: Deice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT INTAKE LIGHT ILLUMINATED.  MX REPLACED DEICE CONTROL MODULE (SHOEBOX) (P/N 44730-501), OPS CHECK GOOD.
